A 49-year-old member asked:
how can i avoid a sore arm after the next cervical cancer vaccine?
1 doctor answer • 2 doctors weighed in
Pathology 41 years experience
Can't: Your arm is sore after every vaccination you get in it, because the immune system reacts to the foreign antigens in the injection. That's how it works, and you can't avoid this because if it didn't happen you wouldn't develop immunity.
5200 viewsReviewed >2 years ago
A 24-year-old member asked:
How can I deal with a sore arm after the 3rd cervical cancer vaccine?
2 doctor answers • 3 doctors weighed in
Pediatrics 33 years experience
Tylenol (acetaminophen) or Motrin: Arm soreness after a vaccination can be relieved by taking tylenol (acetaminophen) or Motrin for a couple of days. Some people feel better by putting a cold pack on the vaccine site. If soreness is more than mild, or if there is more than slight firmness at the site, one should see a primary care doctor to evaluate for infection at the shot site, which would need to be treated with antibiotics.
6284 viewsAnswered >2 years ago
A 44-year-old member asked:
What can I do to avoid a sore arm after the 3rd cervical cancer vaccine?
1 doctor answer • 1 doctor weighed in
Travel Medicine 45 years experience
HPV does hurt!: Hpv is probably the roughest vaccine on people. Standing by to ice your arm and take Ibuprofen or nuprin (ibuprofen) (with food and a full glass of liquid) helps. Have someone else drive so you can keep icing a full twenty minutes (be sure no ice is directly on skin--use cloth protection. No need to add frostbite to your woes) many suggest then using the sore muscle aids quicker recovery.
5086 viewsAnswered >2 years ago
Last updated Apr 13, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.